# SDR IPXA12574530

- Difficulty date: July 5, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1681-1692
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO, AFT FLOOR WEB STA 1681 TO 1692 RBL 20 HAS CORROSION.  REMOVED CORROSION ORIGINAL THICKNESS .071 LOSS .001-.022 REMAINING MATERIAL .070-.049 IS OUT OF LIMITS IAW EO B757-5310-38268 REPAIRED STA 1681-1692, RBL 20 WEB IAW LOR5L53018A.
